# SDR SIMA202003242002

- Difficulty date: March 22, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N812AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145531
- Aircraft time: 35,834 hours, 32,082 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808
- Part serial: MX648299
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD2 LO QTY EICAS MESSAGE-C/A-FOUND E2 EDP LEAKING REMOVED AND REPLACED ENG2 ENGINE DRIVEN PUMP IAW EMB 140 AMM 29-10-03-000-801-A AND 29-10-03-400-801-A OPERATIONAL AN ENG RUNS GOOD NO LEAKS NOTED SERVICED HYD2 IAW AMM 12-13-01
